# SDR UALA2009082402620

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 77,895 hours, 9,410 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FRAME CRACKED RT STA 1160.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT FRAME.  FABRICATED & INSTALLED REPAIR.
